Shorted Operators Relative to a Partial Order in a Regular Ring

Prasad, Manjunath K (2009) Shorted Operators Relative to a Partial Order in a Regular Ring. Communications in Algebra, 37 (11). pp. 1-11. ISSN 0092-7872

[img] PDF
15Shorted operators-Srivastava.pdf - Published Version
Restricted to Registered users only

Download (275kB) | Request a copy

Abstract

In this paper, the explicit form of maximal elements, known as shorted operators, in a subring of a von Neumann regular ring has been obtained. As an application of the main theorem, the unique shorted operator (of electrical circuits) which was introduced by Anderson-Trapp has been derived.

Item Type: Article
Uncontrolled Keywords: von Neumann regular rings; partial order.
Subjects: Departments at MU > Statistics
Depositing User: KMC Manipal
Date Deposited: 20 Jul 2013 09:34
Last Modified: 20 Jul 2013 09:34
URI: http://eprints.manipal.edu/id/eprint/136599

Actions (login required)

View Item View Item